# SDR RRXA97010

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8091U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45995
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb Frame
- Part number: 9779454
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND DOOR JAMB (P/N 9779454) CORRODED PAST LIMITATIONS IAW DC-8 SRM, AT Y=333 AND BETWEEN LONGERONS L35L TO L35R.  FABRICATED AND INSTALLED FILLER FROM 7075, 2 EACH REINFORCEMENT ANGLES FROM .080 7075T-0 HEAT-TREATED TO T-6.  ALL WORK ACCOMPLISHED IAW FAA-DER APPROVED REO-02575.
